# SDR AALA20021255

- Difficulty date: August 29, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FIRST CLASS AND HALF OF COACH SECTIONS.  REPAIRED WIRING AT FORWARD SEAT AND R2 GALLEY AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
